# SDR ASOA20121203140

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 34,412 hours, 26,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 60 CHAFED STRINGER 4L-5L.   MX PERFORMED REPAIR OF FRAME 60 STRINGER 4L-5L IAW EC5320-01728.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
